MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM PROX TRIAL SHAFT 75; FEMORAL TRIALS

DEPUY IRELAND - 9616671 RECLAIM PROX TRIAL SHAFT 75; FEMORAL TRIALS
Catalog Number 297529075
Medical Device Problem Codes Device-Device Incompatibility (2919); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after impacting the distal reclaim stem implant, doctor went to trial the 75mm proximal trial shaft.After attaching the trial neck and tightening the nut, doctor went to reduce and trial the construct and the neck would spin freely on the proximal trial shaft.Unable to achieve desired version they inspected the trial shaft and saw that the threads on the shaft were stripped and damaged.They then began to trial with the 85mm trial shaft and ran into the same issue, with the threads unable to fully engage the trial neck.He then marked his desired version, and we opened the proximal body implant and implanted.There was no direct delay to the case, there were no missing parts from the implant and no harm was done to the patient.No further information on this situation.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.

Brand Name
RECLAIM PROX TRIAL SHAFT 75
Common Device Name
FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18699513
Report Number1818910-2024-03161
Device Sequence Number6166971
Product Code HWT
UDI-Device Identifier10603295156260
UDI-Public10603295156260
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297529075
Device Lot NumberSO2050458
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/05/2024
Supplement Date Received by Manufacturer02/26/2024
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date02/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale